You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1955/1/2
The length of the shortest period of rests of numbers
n
n
Download
PDF
- The length of the shortest period of rests of numbers $n^n$
Article
Original scientific text
Title
The length of the shortest period of rests of numbers
n
n
Authors
R. Hampel
1
Affiliations
Warszawa, Poland
Annales Polonici Mathematici
1955/1/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
360-366
Main language of publication
English
Published
1955
Exact and natural sciences
mathematics